# SDR R61A2022111300698

- Difficulty date: October 6, 2021
- Submitted: November 13, 2022
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 47,073 hours, 29,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17014608421
- Condition: Corroded
- Location: Frm 56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE II, RH SEAT TRACK FOUND CORRODED AT FR 56. CORRODED AREA ON CENTER FUSELAGE II, RH SEAT TRACK AT FR56, WAS PERMANENTLY REPAIRED IAW EMB 170 SRM 53-00-10, FIG 214 AND 208.
